# SDR GLBA20110715G

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Beech 1900D
- Aircraft serial: 120071
- Aircraft time: 43,575 hours, 46,866 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: MS21317281
- Condition: Stuck
- Location: Test
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT THE RT PROP FEATHERED WHEN APPLYING TO POWER.  MX FOUND RT AND LT TEST SWITCHES STUCK, R & R BOTH TEST SWITCHES, IAW AIM 12.10.0, OPS CK GOOD.
